ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Flat connections, geometric invariants and the symplectic nature of the fundamental group of surfaces

Guruprasad, K (1994) Flat connections, geometric invariants and the symplectic nature of the fundamental group of surfaces. In: Pacific journal of mathematics, 162 (1). pp. 45-55.

[img] PDF
FLAT.pdf - Published Version
Restricted to Registered users only

Download (887Kb) | Request a copy
Official URL: http://projecteuclid.org/DPubS?service=UI&version=...

Abstract

In this paper we associate a new geometric invariant to the space of fiat connections on a G (= SU(2))-bundle on a compact Riemann surface M and relate it tcr the symplectic structure on the space Hom(pi(1)(M), G)/G consisting of representations of the fundamental group pi(1)(M) Of M into G module the conjugate action of G on representations.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Mathematical sciences publishers.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 27 May 2011 07:02
Last Modified: 27 May 2011 07:02
URI: http://eprints.iisc.ernet.in/id/eprint/36476

Actions (login required)

View Item View Item